MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6534
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - used the first date of the month of the aware date, as no event date is provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 30mm x 2.25mm nc quantum apex balloon catheter was advanced for dilation.However, during inflation at 18 atmospheres, the balloon broke.The procedure was completed with another of same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3: date of event - used the first date of the month of the aware date, as no event date is provided.Device evaluated by mfr.: the returned product consisted of an nc quantum apex balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was contrast and blood in the inflation lumen.The balloon was loosely folded.Microscopic inspection revealed tip damage.There was a pinhole at the distal end of the distal marker band.There was no marker band damage detected.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10896758
Report Number2134265-2020-16253
Device Sequence Number11514591
Product Code LOX
UDI-Device Identifier08714729783565
UDI-Public08714729783565
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Model Number6534
Device Catalogue Number6534
Device Lot Number0023339179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1